# SDR SWAA2022041995033

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 27,495 hours, 12,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT STA. 312 INOP / [01] INSTALLED BATTERY PACK AT STA. 312 INOP PER AMM 33-51-06;[02] INSTALLED BATTERY PACK AND OPS CK AT STA. 312 PER AMM 33-51-06;[03] INSTALLED BATTERY PACK AND OPS CK AT STA. 312 PER AMM 33-51-06 C/W INSPECTION
